# SDR SWAA2022101756779

- Difficulty date: October 7, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET CRACKED BS 500D STR 21R / [01] REMOVED GUSSET AT FCB BS 500D STR 21R/H IAW SRM 51-40-02  CRACK ON GUSSET AT FCB STR 21/RH BS 500D IT I S OUT OF LIMITS WILL BE REPAIRED BY REPLACEMENT OF PART IAW SRM 51-10-02 PAR 9.;[02] RECEIVED NEW GUSSET P/N:143A9481-10 LOT:1505638-1 PO/N: 886568/1 AND LOCATED AND DRILLED AT FCB BS 500D STR 21/RH IAW SRM 51-40-05 AND DWG:143A7902 ID:0209 REV:- DWG:143A9481 ID:0002 REV:A REQUEST OK TO INSTALL NEW GUSSET.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2; OK TO INSTALL NEW GUSSET;[04] INSTALLED NEW GUSSET AT FCB BS 500D STR 21/RH IAW SRM 51-40-02 AND DWG:143A7902ID:0209 REV:-;[05] VERIFIED CORRECTIVE ACTION 4;[06] VERIFIED MEASUREMENT TABLE
